# SDR ASAA2019072230142

- Difficulty date: July 22, 2019
- Submitted: July 23, 2019
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 49,453 hours, 14,791 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Ignition Lead
- Part number: 387613212
- Condition: Worn
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU IGNITOR PLUG LEAD WORN. GROUNDED - YES. REMOVED AND REPLACED APU IGNITOR PLUG LEAD IAW AMM TASK 49-41-52/401. APU START AND RUN OPS CHECK GOOD.
